# SDR SWAA2023010985369

- Difficulty date: December 27, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EXTERIOR FUSELAGE EMERGENCY LIGHT INOP.<[01] REPLACED LAMP AT L-2 DOOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04-960-801. TOOL ID 6699 CAL DUE 06/08/23 AAR TAG A129955;[02] VERIFIED STEP 1
